# SDR A6WA200540320

- Difficulty date: November 8, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,564 hours, 6,697 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuiselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 36, IB ANGLE OF INTERCOSTAL IS CRACKED .5 INCH LONG.  (K)
